# SDR DALA1119469878

- Difficulty date: March 16, 2011
- Submitted: March 17, 2011
- Operation: Air carrier
- Aircraft: N787NC
- Make and model: Doug DC-9-51
- Aircraft serial: 48149
- Aircraft time: 67,736 hours, 61,525 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE EXTERIOR STA 1136 BETWEEN LONGERONS 13-14R SKIN CRACKED.  CUT OUT DAMAGE AREA PER DWG SGO9530001.  FAB EXTERNAL DOUBLER AND INTERNAL FINGER DOUBLER AND FILLER FROM .025 2024-T3.040 7075-T6.050 SPLICE 2024-T3 .071 707 5-T6 FILLER.  INSTALLED EXTERNAL AND INTERNAL DOUBLERS AND FILLERS IAW DWG SG09530001.
